# SDR COEA2025082106759

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Textrn 408
- Aircraft serial: 0015
- Aircraft time: 440 hours, 547 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 991918921
- Part serial: C001462
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT BROKEN, FOAM UNDER CUSHION CRACKED.  REPLACED WITH NEW CREW SEAT REF. MM 25-71-05.
